# SDR CALA2024042201184

- Difficulty date: April 21, 2024
- Submitted: April 22, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 96,602 hours, 21,339 cycles
- Engine: Rroyce RB211535E4B3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: FC3520100
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

L ENG LOST OIL QTY. COUPLE OF SECONDS LATER L EG OIL PRESS LIGHT CAME ON. OFF. REPLACEMENT. NEW OIL FILLER CAP LOCKS SECURELY. CREW DEBRIEF HE STATED HE NOTICE ON CLIMBOUT OIL QTY STARTED TO SUSPECTED LOOSE OIL CAP, SUGGEST REPLACEMENT OF THE GRAVITY ALSO SUGGESTED REPLACEMENT OF HOUSING FILLER CAP. REF L/P 7727786 FOR REPLACEMENT OF ENG #1 OIL FILLER CAP, CHECK DROP, REAHCED ZERO AND OIL PRESSURE LOW PRESURE LIGHT FILLER CAP AS PRECAUTIONARY. PARTS NIS IN EWR. VALVE AND ITS HOUSING. FOUND PIECE OF ZIP TIE UNDER CHECK VALVE ILLUMINATED.  CREW SHUTDOWN ENGINE, AND WINDMILLED FOR IN THE CHECK VALVE HOUSING (PICTURE INCLUDED). ALSO INSPECTED APPROXIMATLY 28 MINUTES.  UPON ARRIVAL THE OIL CAP WAS FOUND FILLER CAP HOUSING (IPC 79-11-01-01 ITEM 105) DOES NOT NEED CLEANED THE ENGINE OF SPILLED OIL AND THE ENGINE WAS RAN TO DETECT ANY LEAKS I.A.W AMM 71-00-00-715-072-R03. NO LEAKS WERE FOUND, OKAY TO CONTINUE.
